# SDR FDEA201604131196

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 68,728 hours, 29,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD ENTRY DOOR SLIDE ARM & DISARM LEVER REQUIRES NUMEROUS ATTEMPTS TO ARM DOOR, IN ORDER TO ACTIVATE SLIDE ARM LIGHT.  OLD DISCREPANCY 937 25-60 0005899.  CLEANED AND LUBED R1 GIRT BAR AND FLOOR FITTINGS PER AMM 25-66-01-4.  CHECKED OPERATION OF ARMING AND DISARMING PER AMM 25-66-10-2.  OPS CHECK GOOD.  OK FOR SERVICE.
